# SDR 95ZZZX2140

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N318Y
- Make and model: Skrsky S61A
- Aircraft serial: 61094
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S6180631514
- Condition: Cracked
- Location: Aft Mlg Attach
- Part time: 33,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR MAIN LANDING FUSELAGE FITTING FOUND CRACKED FROM BOLT HOLE.  CRACK WAS ON INSIDE OF FORWARD EAR OF FITTING, AND WAS ABOUT 1 INCH LONG AND DID NOT GO THROUGH EAR.
